# SDR CA061124010

- Difficulty date: November 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,397 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 204040353023
- Condition: Cracked
- Location: Transmission
- Part time: 10,966 hours
- Component: Transmission, Bell
- Component part number: 205040001101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKING AT INPUT QUILL BOSS OF MAIN ROTOR TRANSMISSION. (TC NR 20061124010)
